# SDR SWAA2025040700641

- Difficulty date: February 27, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY LIGHT ON COVE BULLNOSE ROW 2 RH SID 2025-171756<[01] REPLACED LENS EMERGENCY LIGHT ON COVE BULLNOSE ROW 2 RH SID I.A.W B737-800 AMM 33-51-03-960-803.TEST IS OK;[02] JOB COMPLETED
